Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

28 years old. Is it safe to take step up product to increase height. Any side effect?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
Hi Docter, I am XXXXXXX and my age in 28. My height is 4.10 and I saw the step up product add in TV. Just wanted to know if it is safe and if I can order and it will give good result. can the height increase in this age ? also if there is any side effects if I use it. Will it be give any side effects post my marriage.
Posted Mon, 11 Mar 2013 in Weight & Lifestyle
 
 
Answered by Dr. Sundar Gnanavel 50 minutes later
Hello
Thanks for your query. I would advice you not to go for such products. Increase of height beyond adolescence is not possible by science. Step up is a supposedly herbal mixture. The exact ingredients are not disclosed completely. Hence it might have neurological side effects and some unknown side effects. Hope you are clear now.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Follow-up: 28 years old. Is it safe to take step up product to increase height. Any side effect? 16 minutes later
thanks docter for your advise. I will not order this product any more.
 
 
Answered by Dr. Sundar Gnanavel 42 minutes later
Wish you good health.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor